MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION REPEATER; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION REPEATER; SET, I.V. FLUID TRANSFER
Model Number H93811
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a sterile repeater pump tube set leaked between the clamp (pump connectors) and the tubing.This occurred during compounding.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, and h6.H4: device manufacture date - the lot was manufactured between september 15-17, 2025.H11: the device was received for evaluation.A visual inspection was performed, and the reported issue was not easily identified.Functional testing was performed, and it was noted that there was a leak inside the tubing path of the blue connector.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
REPEATER
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - AVAILMED S.A. DE C.V. - SP021332
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24489984
Report Number1416980-2026-00807
Device Sequence Number18801167
Product Code LHI
UDI-Device Identifier00085412475721
UDI-Public(01)00085412475721(10)60679212(17)280831
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH93811
Device Catalogue NumberH93811
Device Lot Number60679212
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown